# SDR SWAA2019072435252

- Difficulty date: July 2, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A352314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS. 360, BETWEEN STR. 24L TO STR. 27L, COMMON TO THE AFT SIDE.  REPAIRED FRAME IAW ER AND EA.
